# SDR ASAA2022123041603

- Difficulty date: December 30, 2022
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N273AK
- Make and model: Boeing 737990ER
- Aircraft serial: 61554
- Aircraft time: 18,901 hours, 6,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A750139
- Condition: Corroded
- Location: Bs 801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DLOOR PANEL SUPPORT STRINGER UPPER SURFACE HAS CORROSION AT STA 801, RBL, 14 (MARKED). GROUNDED - YES. REMOVED CORROSION IAW B737-900ER SRM 53-00-53 AND FOUND TO BE OUT OF LIMITS.FABRICATED AND INSTALLED REPAIR PARTS IAW B737-900ER SRM 53-00-53-2R-3 AND EA 900-ER-53EA-25179 PRELIMINARY.ORIG MAT = .070,MAT REMOVED = .014, MAT REMAINING = .056TOOL# T8224K DUE 17OCT2023PO:1014839.1, 1051889.1, 1035942.1.
